Equivariant cycles and cancellati for motivic cohomology

J. Heller, M. Voineagu, P. A. Østvær

Research output: Contribution to journalArticlepeer-review


We introduce a Bredon motivic cohomology theory for smooth schemes defined over a field and equipped with an action by a finite group. These cohomology groups are defined for finite dimensional representations as the hypercohomology of complexes of equivariant correspondences in the equivariant Nisnevich topology. We generalize the theory of presheaves with transfers to the equivariant setting and prove a Cancellation Theorem.

Original languageEnglish (US)
Pages (from-to)269-332
Number of pages64
JournalDocumenta Mathematica
Issue number2015
StatePublished - 2015
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Equivariant cycles and cancellati for motivic cohomology'. Together they form a unique fingerprint.

Cite this